MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON
Model Number ACP KIT SERIES II
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that both syringes within abs-10012 acp kit broke the seal and blood was not contained within the syringe.The physician had to open two single syringe kits to complete the patients appointment.

Brand Name
ACP KIT SERIES II
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11911905
Report Number1220246-2021-03173
Device Sequence Number11683950
Product Code FMF
UDI-Device Identifier00888867001831
UDI-Public00888867001831
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACP KIT SERIES II
Device Catalogue NumberABS-10012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date09/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;